# SDR VNAA2010110500005

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 15,973 hours, 16,649 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rivet
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A POSSIBLE LIGHTNING STRIKE.  MAINTENANCE INSPECTED AND REPAIRED RIVETS ON STABILIZER.  INSPECTION AND REPAIRS WERE DONE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
